# SDR 95FDEA01512

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C339901
- Condition: Cracked
- Location: Bs 1077-1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/KEEL BEAM IS CRACKED AND CORRODED FROM BS 1077 TO 1085.  REPAIRED LT/KEEL BEAM THAT WAS CRACKED AND CORRODED FROM BS 1077 TO 1085 AS PER ENGINEERING EO 7-5310-7-2356 REV C PART 4.  UPON FASTENER INSTALLATION FOUND STR 29L TO HAVE DRILL START OUT OF LIMITS.  REMOVED AND REPLACED STR SECTION PER FEDEX SRM 53-10-3.
